# SDR 95UAL900163

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1855U
- Make and model: Doug DC-10-30
- Aircraft serial: 47837
- Engine: Ge CF650C2
- System (JASC): 5754 · Leading Edge Devices
- Part: Fillet
- Part number: ARB7105501
- Condition: Missing
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT NRT, FOUND LEFT SLAT NR 1 DAMAGED AND FILLET MISSING.  REPLACED FILLET.  INSPECTED AREA AND REPAIRED MINOR DAMAGE TO SLAT.  RELEASED COAT 3-8065 TO PERFORM A ONE TIME FLEET INSPECTION OF SLAT FILLET ATTACHMENTS.
